# SDR DALA2018032601880

- Difficulty date: March 25, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 70,636 hours, 51,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B5-105 BATTERY PACK WON`T TURN ON AFT OVERWING EMERGENCY LIGHTS. REPLACED THE  BATTERY PACK.   CHECKED GOOD IAW WDM 33-51 AND SPWM 20.
